# SDR 95ZZZX6622

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Nozzle Cracked
- Location: Nr 2
- Part time: 3,776 hours
- Component: CAT36372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING NR 1 NOZZLE, IT WAS DISCOVERED THE NR 2 NOZZLE WAS CRACKED.  UNIT WAS SENT IN FOR REPAIR.
